# SDR CALA2022111403125

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 111,549 hours, 11,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 229955
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - ZONE A BC SEAT FLOOR PROX LIGHT FOUND DIM TRANSFER REF HXWO 1232113 AND ORIGINATED BY EMP V934740 ZONE A R1 DOOR (M33094) EMERGENCY BATTERY AND CHARGER REPLACED AND INSTALLATION TEST NORMAL REF AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V907889 INSPECTED BY V896995
